Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 6, NWS Memphis, TN

January 25, 2012Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 25, 2012, 10:14 AM CST for Monroe County, Mississippi. It took effect at Jan 27, 2012, 10:48 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 10:14 AM CST (16:14 UTC)
In effect from
Jan 27, 2012, 10:48 AM CST
Expired
Jan 26, 2012, 10:48 AM CST
In force
Issued by
NWS Memphis, TN
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bigbee (BGBM6).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02433500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WGUS44 KMEG 251614
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1014 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
TOMBIGBEE RIVER AT BIGBEE AND NEAR AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-261614-
/O.NEW.KMEG.FL.W.0006.120127T1200Z-120128T0815Z/
/BGBM6.1.ER.120127T1200Z.120127T1800Z.120128T0215Z.NO/
1014 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BIGBEE
* FROM FRIDAY MORNING JANUARY 27 UNTIL SATURDAY MORNING JANUARY 28.
* AT 09 AM WEDNESDAY THE STAGE WAS...10.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.6 FEET WEDNESDAY JANUARY 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY FRIDAY AFTERNOON JANUARY 27.
  THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY FRIDAY EVENING JANUARY 27.
AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.

$$

MSC095-261613-
/O.NEW.KMEG.FL.W.0007.120127T0533Z-120128T0846Z/
/AMYM6.1.ER.120127T0533Z.120127T1800Z.120128T0246Z.NO/
1014 AM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM THURSDAY EVENING JANUARY 26 UNTIL SATURDAY MORNING JANUARY 28.
* AT 07 AM WEDNESDAY THE STAGE WAS...13.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 21.4 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY EVENING JANUARY 26
  AND CONTINUE TO RISE TO NEAR 21.4 FEET BY MIDDAY FRIDAY JANUARY 27. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING JANUARY 27.
AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.

$$
2 follow-up statements
325 
WGUS84 KMEG 260243
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED JAN 25 2012

FLOOD WARNINGS CONTINUE FOR THE OBION RIVER AND 
TENNESSEE RIVER IN TENNESSEE AND THE RIGHT HAND CHUTE OF THE 
LITTLE RIVER IN ARKANSAS AND THE TOMBIGBEE RIVER  IN MISSISSIPPI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC093-111-270243-
/O.EXT.KMEG.FL.W.0004.120129T0900Z-000000T0000Z/
/RIGA4.1.ER.120129T0900Z.120131T0600Z.000000T0000Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY JANUARY 29 UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 4.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 29 AND 
  CONTINUE TO RISE TO NEAR 12.0 FEET BY TUESDAY JANUARY 31. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 12.0 FEET...EVACUATIONS MAY BE NECESSARY FOR SOME AREAS INSIDE 
  THE MAIN LEVEE SYSTEM DUE TO ACCESS PROBLEMS. AGRICULTURE FLOODING 
  IS WIDESPREAD

$$

TNC045-053-131-270242-
/O.EXT.KMEG.FL.W.0005.120129T0000Z-120130T0000Z/
/OBNT1.1.ER.120129T0000Z.120129T0000Z.120129T1800Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM SATURDAY JANUARY 28 UNTIL SUNDAY JANUARY 29.
* AT 8 PM WEDNESDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET SATURDAY JANUARY 28.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

TNC071-270242-
/O.CON.KMEG.FL.W.0002.000000T0000Z-000000T0000Z/
/SAVT1.1.ER.120125T0940Z.120128T1200Z.000000T0000Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TENNESSEE RIVER AT SAVANNAH
* UNTIL FURTHER NOTICE.
* AT 8 PM WEDNESDAY THE STAGE WAS 371.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 370.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE WEDNESDAY JANUARY 25 AND WILL 
  CONTINUE RISING TO NEAR 373.8 FEET BY SATURDAY JANUARY 28.  
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 374.0 FEET...INTERSECTION OF TOWBOAT LANE, BARDGEVIEW LANE, 
  COFFEE LANDING ROAD IS FLOODED. LOW SPOTS NEAR THE WEST END OF
  CONNIE BETH LANE ARE FLOODED.

$$

MSC095-270242-
/O.EXT.KMEG.FL.W.0006.120127T1648Z-120128T0300Z/
/BGBM6.1.ER.120127T1648Z.120127T1800Z.120127T2100Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* FROM FRIDAY JANUARY 27 UNTIL FRIDAY JANUARY 27.
* AT 7 PM WEDNESDAY THE STAGE WAS 9.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET LATER FRIDAY.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC095-270242-
/O.EXT.KMEG.FL.W.0007.120127T1017Z-120128T0100Z/
/AMYM6.1.ER.120127T1017Z.120127T1200Z.120127T1900Z.NO/
843 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM FRIDAY JANUARY 27 UNTIL FRIDAY JANUARY 27.
* AT 7 PM WEDNESDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 20.2 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 27 AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET LATER ON FRIDAY. 
  * AT 20.0 FEET...LOWLAND FLOODING BEGINS

$$
MM
143 
WGUS84 KMEG 261648
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 AM CST THU JAN 26 2012

THE FLOOD WARNING HAS BEEN CANCELED FOR THE TOMBIGBEE RIVER AT BIGBEE AND
NEAR AMORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-261718-
/O.CAN.KMEG.FL.W.0006.000000T0000Z-120128T0300Z/
/BGBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM CST THU JAN 26 2012

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER AT BIGBEE
* AT 09 AM THURSDAY THE STAGE WAS 9.6 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 13.5 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.5 FEET FRIDAY JANUARY 27.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING.

$$

MSC095-261718-
/O.CAN.KMEG.FL.W.0007.000000T0000Z-120128T0100Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1048 AM CST THU JAN 26 2012

FORECAST INFORMATION FOR
  TOMBIGBEE RIVER NEAR AMORY
* AT 07 AM THURSDAY THE STAGE WAS 13.2 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* MAXIMUM FORECAST STAGE OF 19.3 FEET FRIDAY JANUARY 27.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.3 FEET FRIDAY JANUARY 27.
* AT 20.0 FEET...LOWLAND FLOODING BEGINS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 25, 9:44 AM CST, 30 minutes earlier.

Area forecast discussion, Jan 25, 9:44 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
944 AM CST WED JAN 25 2012

.UPDATE...

SHOWERS ARE MOVING ACROSS NORTHEASTERN ARKANSAS...THE MISSOURI
BOOTHEEL...AND WESTERN TENNESSEE. MODELS ARE SHOWING ADDITIONAL
SHOWERS AND THUNDERSTORMS DEVELOPING OVER NORTHERN MISSISSIPPI AND
SOUTHERN ARKANSAS LATER THIS MORNING AND INTO THE AFTERNOON HOURS.
A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED AHEAD OF A
COLD FRONT AND LOW PRESSURE SYSTEM OVER TEXAS AND WILL CONTINUE
MOVING EAST. FORECAST LOOKS GOOD AT THIS TIME AND NO UPDATE IS NEEDED
TO GRIDS.

RRH

&&

.PREV DISCUSSION... /ISSUED 719 AM CST WED JAN 25 2012/

UPDATE...WARM FRONT LOCATED ALONG THE GULF COAST THIS MORNING IS
BEGINNING TO SHOW SIGNS OF MOVING NORTH...AND TOWARDS THE MID
SOUTH LATER TODAY. BASED ON LATEST CONVECTIVE TRENDS AND
THE RUC INDICATING INCREASING ELEVATED INSTABILITY ACROSS THE
FORECAST AREA...INCREASED MENTION OF ELEVATED THUNDER IN THE
FORECAST FOR THE REMAINDER OF THE DAY.

UPDATED GRIDS ALREADY PUBLISHED.

CJC

PREV DISCUSSION... /ISSUED 456 AM CST WED JAN 25 2012/

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS
MORNING PLACE AN UPPER LEVEL LOW NEAR EL PASO TEXAS WITH A SURFACE
LOW CENTERED JUST SOUTHWEST OF SAN ANTONIO TEXAS. A WARM FRONT
EXTENDS FROM THIS SURFACE LOW UP TO WACO TEXAS AND THEN BACK
TOWARDS THE LOUISIANA/ALABAMA COAST AND FLORIDA PANHANDLE. CLOUDY
SKIES AND RAIN ENCOMPASS MUCH OF THE MID SOUTH AS OF THIS
MORNING/S FORECAST ISSUANCE. AS OF 4 AM CST...TEMPERATURES RANGE
FROM THE UPPER 30S TO LOWER 40S ACROSS THE NORTHERN THIRD OF THE
MID SOUTH AND MIDDLE 40S TO AROUND 50 DEGREES ACROSS AREAS SOUTH
OF I-40. THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO ACROSS
NORTHEAST MISSISSIPPI THURSDAY MORNING INTO EARLY THURSDAY
AFTERNOON IS THE PRIMARY CONCERN IN THIS MORNING/S FORECAST.

SHORT TERM...(TODAY THROUGH THURSDAY)...RAIN HAS FINALLY
ARRIVED OVERNIGHT ACROSS THE MID SOUTH COURTESY OF ISENTROPIC
ASCENT LIFTING GULF OF MEXICO MOISTURE AND PRODUCING OVERRUNNING
RAIN NORTH OF THE WARM FRONT...CURRENTLY SITUATED ALONG THE
LOUISIANA/ALABAMA COAST THIS MORNING. MODELS ARE IN DECENT
AGREEMENT WITH THIS OVERRUNNING RAIN OCCURRING THIS MORNING ACROSS
THE ENTIRE MID SOUTH. THE ABOVE MENTIONED WARM FRONT WILL BEGIN
LIFTING NORTH TODAY...AND REACHING AS FAR NORTH AS PORTIONS OF
NORTHEAST MISSISSIPPI AS EARLY AS LATE AFTERNOON/EARLY THIS
EVENING AS THE UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW BEGIN TO
LIFT NORTHEAST INTO THE LOWER MISSISSIPPI VALLEY. KEPT LOWER POPS
ACROSS NORTHEAST MISSISSIPPI THIS AFTERNOON AS BEST COVERAGE BY
FAR WILL REMAIN NORTH OF THE WARM FRONT. OVERALL INSTABILITY WILL
REMAIN LOW THROUGHOUT THE DAY. HOWEVER...DID ADD ISOLATED THUNDER
FOR THE SOUTHERN TIER OR TWO OF COUNTIES ACROSS NORTH MISSISSIPPI
FOR LATE AFTERNOON AS THE WARM FRONT APPROACHES. HIGH TEMPERATURES
TODAY WILL RANGE FROM THE LOWER TO MIDDLE 40S ACROSS NORTHEAST
ARKANSAS TO FAR NORTHWEST TENNESSEE...AND UPPER 50S TO LOWER 60S
IN CLOSER PROXIMITY TO THE APPROACHING WARM FRONT.

THE WARM FRONT WILL BISECT THE MID SOUTH FROM SOUTHWEST TO
NORTHEAST TONIGHT AS A SURFACE AND UPPER LEVEL LOW MOVE JUST TO
THE SOUTH OF THE FORECAST AREA INTO THURSDAY. SHOWERS AND A FEW
THUNDERSTORMS ARE EXPECTED ACROSS THE MID SOUTH TONIGHT INTO
THURSDAY. DESPITE FAVORABLE UPPER LEVEL DIVERGENCE /LIFT/ AND
SHEAR...NOT OVERLY IMPRESSED WITH QUALITY OF INSTABILITY FORECAST
ACROSS THE MID SOUTH. BEST INSTABILITY AXIS WILL REMAIN JUST TO
THE SOUTH OF THE AREA AND WIDESPREAD RAIN SHOWERS/EXTENSIVE CLOUD
COVER HAVE RESULTED IN LOW CONFIDENCE ON STRONG/SEVERE
THUNDERSTORM THREAT DURING THIS TIMEFRAME. NONETHELESS...DAY/EVENING
SHIFTS WILL CONTINUE TO MONITOR TRENDS AND ADJUST FORECAST AS NECESSARY
IF THIS INSTABILITY AXIS CREEPS FURTHER NORTH THAN CURRENTLY
INDICATED BY THE LATEST SHORT TERM MODELS.

LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)...

RAIN SHOWERS WILL GRADUALLY COME TO AN END THURSDAY NIGHT AS COOL HIGH
PRESSURE BUILDS BACK INTO THE MID SOUTH BY FRIDAY MORNING. MODELS
INDICATE ANOTHER COLD FRONT WILL MOVE INTO THE AREA FRIDAY NIGHT.
HOWEVER...ANALYSIS OF MODEL SOUNDINGS INDICATES LOW LEVEL
PRECIPITATION WILL REMAIN NEARLY NON-EXISTENT AND WILL RESULT IN
SOME MID/HIGH LEVEL CLOUDS PUSHING ACROSS THE AREA FRIDAY NIGHT
INTO SATURDAY MORNING. 00Z GFS/ECMWF LONG TERM MODELS INDICATE
SURFACE HIGH PRESSURE WILL BUILD BACK IN AGAIN ACROSS THE LOWER
MISSISSIPPI VALLEY SATURDAY THROUGH MONDAY WITH CYCLONIC FLOW
ALOFT. CHANCES FOR RAIN SHOWERS WILL RETURN BY NEXT TUESDAY AS
HIGH PRESSURE MOVES EAST AND ANOTHER COLD FRONT BEGINS TO MOVE
FROM THE CENTRAL/SOUTHERN PLAINS INTO THE MIDDLE/LOWER MISSISSIPPI
VALLEYS BY THE MIDDLE OF NEXT WEEK.

CJC

&&

.AVIATION...
12Z TAF CYCLE

LIGHT RAIN IS FALLING OUT OF FAIRLY A FAIRLY HIGH CLOUD
DECK...RANGING FROM NEARLY 10000 FEET AT MKL TO 5000 FEET AT MEM.
CIGS WILL GRADUALLY LOWER DURING THE DAY AND RAIN WILL BECOME
HEAVIER. EXPECT MVFR CIGS TO PREVAIL AT ALL SITES TODAY WITH MVFR
TO VFR VIS. AFTER SUNSET...IFR CIGS ARE EXPECTED WITH POSSIBLE
LIFR CIGS TOWARD MORNING. INCLUDED TEMPO 400 FT CIGS AT JBR AND
MEM PRIOR TO SUNRISE LATE TONIGHT. WINDS WILL REMAIN GENERALLY
FROM THE EAST AS A SURFACE LOW DEVELOPS OVER EAST TEXAS.

JDS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  55  53  60  39 /  90 100 100  50
MKL  52  49  59  38 / 100  90 100  50
JBR  46  44  49  35 / 100 100 100  30
TUP  62  57  69  42 /  70  80 100  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 25, 4:57 AM CST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
457 AM CST WED JAN 25 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
457 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 10:14 AM CSTRiver Flood WarningMEGMonroe25 hr

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.